# SDR SWI2025F01624

- Difficulty date: March 4, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Out Of Limits
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK ROLLER SLAT 1-3 900 LT - COMPLY WITH TASK CARD 27-530-809 LT. TRACK ROLLER SEALED, TRACK 1-3, TOP FORWARD - SLAT 1.  (C-CHECK)  REMOVED AND REPLACED LT SLAT TRACK SEALED ROLLER TOP FORWARD 1-3 IAW AMM 27-81-43-400-801-A01.  OP TEST OF THE FLAP AND SLAT SYS COMPLETED IAW AMM 27-50-00-710-801-A02. OPS TESTED BAD. WHEN FLAPS/SLATS RETURNED TO THE FULLY RETRACTED POSITION A FLAP HALF-SPEED INDICATION WAS DISPLAYED ON EICAS.
